Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2009, 3:52 PM MDT for Pueblo County, Colorado. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 3:52 PM MDT (21:52 UTC)
- Expired
- Jun 13, 2009, 4:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:15 PM MDT | HAIL 0.75 | 5 Sse Blende, CO | |
| Jun 13, 4:16 PM MDT | HAIL 1.25 | 7 Ssw Avondale, CO | |
| Jun 13, 4:22 PM MDT | HAIL 0.88 | 5 Sse Blende, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 132152
SVRPUB
COC101-132245-
/O.NEW.KPUB.SV.W.0032.090613T2152Z-090613T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES PUEBLO...
* UNTIL 445 PM MDT...
* AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF BLENDE...OR ABOUT 11 MILES SOUTH OF PUEBLO...AND WAS
MOVING TOWARD THE NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO.
BLENDE.
AVONDALE.
PUEBLO DEPOT.
BOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR EAST CENTRAL COLORADO.
&&
LAT...LON 3852 10438 3851 10406 3816 10406 3799 10463
3812 10479
TIME...MOT...LOC 2152Z 239DEG 20KT 3812 10462
$$3 follow-up statements
000
WWUS55 KPUB 132210
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
410 PM MDT SAT JUN 13 2009
COC101-132245-
/O.CON.KPUB.SV.W.0032.000000T0000Z-090613T2245Z/
PUEBLO CO-
410 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR BLENDE...OR 9 MILES SOUTHEAST OF PUEBLO...AND WAS
MOVING TOWARD THE NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
AVONDALE.
PUEBLO DEPOT.
BOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3815 10474 3852 10438 3851 10406 3816 10406
3801 10458
TIME...MOT...LOC 2210Z 239DEG 20KT 3817 10451
$$
SR000
WWUS55 KPUB 132225
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SAT JUN 13 2009
COC101-132245-
/O.CON.KPUB.SV.W.0032.000000T0000Z-090613T2245Z/
PUEBLO CO-
425 PM MDT SAT JUN 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN PUEBLO COUNTY...
AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR AVONDALE...OR 11 MILES SOUTHEAST OF PUEBLO...AND WAS
MOVING TOWARD THE NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
AVONDALE.
PUEBLO DEPOT.
BOONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3851 10406 3816 10406 3812 10420 3806 10449
3820 10465 3852 10437
TIME...MOT...LOC 2225Z 239DEG 20KT 3821 10442
$$
SR000
WWUS55 KPUB 132239
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT SAT JUN 13 2009
COC101-132249-
/O.EXP.KPUB.SV.W.0032.000000T0000Z-090613T2245Z/
PUEBLO CO-
439 PM MDT SAT JUN 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUEBLO COUNTY
EXPIRES AT 445 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3851 10406 3816 10406 3812 10420 3806 10449
3820 10465 3852 10437
TIME...MOT...LOC 2239Z 239DEG 20KT 3825 10434
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:38 PM MDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 13, 2:38 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT SAT JUN 13 2009 .SHORT TERM... (TONIGHT AND SUNDAY) MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER. VERY MOIST LOW LEVELS ACRS THE SE PLAINS THIS AFTERNOON WITH DEW POINTS IN THE UPPER 40S TO MID 50S. BOTH THE RUC13 AND NAM12 SHOW QUITE A BIT OF CIN OVR THE FAR SE PLAINS THIS AFTERNOON AND EVENING...WITH LESS CIN ALONG THE I25 CORRIDOR. THE LATEST MESOANALYSIS SHOWS 1500-2000 J/KG OF CAPE ALONG THE I25 CORRIDOR EARLY THIS AFTERNOON...WITH THE NAM AND RUC SHOWING THE POSSIBILITY OF HIGHER CAPE VALUES LATER THIS AFTERNOON/EARLY THIS EVENING. DEEP LAYER SHEAR VALUES ARE ABOUT 45-50 KTS...SO CANNOT RULE OUT TORNADOES. UPR LVL LIFT ASSOCIATED WITH A SHRTWV TROF MOVING OVR THE STATE WL ENHANCE SEVERE WEA CHANCES. AT THIS POINT THE I25 CORRIDOR SEEMS TO HAVE THE BEST CHANCE OF SEVERE WEATHER TO START WITH...BUT COULD THEN SEE SEVERE SPREAD EWRD. LATER TONIGHT LOW CLOUDS WL AGAIN SPREAD ACRS THE SE PLAINS...BUT LOOKS LIKE THEY MAY BREAK UP EARLIER SUNDAY THAN THEY DID TODAY FOR GOOD HEATING. DEW POINTS LOOK A LITTLE DRIER TOMORROW OVR THE SE PLAINS WITH MID 40S TO LOWER 50S EXPECTED...STILL GOOD ENOUGH FOR ISOLD TO SCT STORMS. NAM IS SHOWING A WEAK SHRTWV MOVING ACRS CO ON SUNDAY AFTERNOON. WE COULD AGAIN SEE A FEW SEVERE STORMS. SHEAR VALUES WL AGAIN BE AROUND 50 KTS...WITH CAPE VALUES OF MAYBE AROUND 1500-2000 J/KG ACCORDING TO THE NAM WITH LITTLE CIN. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) WITH IMPENDING WEATHER WILL MAKE THIS BRIEF... SOUTHWEST FLOW ALOFT THROUGH MONDAY...AND MOIST...UNSTABLE AIR...WILL ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY EVENING. AS SHORTWAVE MOVES TOWARD AND NORTH OF CWFA ON MONDAY...UPPER FORCING AND INSTABILITY...AND COOL FRONT MOVING INTO THE SOUTHEAST PLAINS DURING MONDAY AFTERNOON...CHANCE POPS LOOKS REASONABLE FOR MUCH OF PLAINS...AND ISOLATEDS ELSEWHERE. FOR TUESDAY...UPSLOPE FLOW AND MARGINALLY UNSTABLE ATMOSPHERE WILL YIELD ISOLATED STORMS ACROSS THE PLAINS...AS WELL AS THE MOUNTAINS AND HIGH VALLEYS. WEDNESDAY AND THURSDAY...SHORTWAVE RIDGE GETS PUMPED UP WITH UPPER LOW TO THE WEST...AND FAIRLY DRY AND HOT PATTERN DEVELOPS OVER CWFA. THURSDAY...GFS FORECASTS SHORTWAVE TO BRUSH BY TO OUR NORTH WHICH COULD DRAG A WEAK FRONTAL BOUNDARY INTO THE SOUTHEAST PLAINS LATE THURSDAY...AND CAUSE SOME ISOLATED CONVECTION. THEN FOR FRIDAY AND SATURDAY...RIDGE REBUILDS OVER CWFA...GIVING RELATIVELY DRY AND HOT WEATHER TO THE AREA...WITH BEST CHANCES FOR PRECIPITATION SHIFTED TO NORTHERN COLORADO. -TLM- && .AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP THIS EVENING AT KCOS...WITH KALS AND KCOS GENERALLY SEEING VFR CONDITIONS THROUGH THE EVENING...WITH THE SLIGHT CHANCE OF MVFR CIGS IN TSTMS. LATER TONIGHT MVFR AND IFR CIGS WL DEVELOP OVR MOST OF THE SE CO PLAINS...WITH IFR CONDITIONS EXPECTED AT KCOS AND MOST LIKELY MVFR CIGS AT KCOS. THESE LOW CLOUDS CIGS SHOULD DISSIPATE AT KCOS AND KPUB BY 16Z ON SUNDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/13
Hazardous weather outlook, Jun 13, 10:33 AM MDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1033 AM MDT SAT JUN 13 2009 COZ058>089-093>099-141645- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1033 AM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...HIGH VALLEYS AND ALONG THE INTERSTATE 25 CORRIDOR THIS AFTERNOON. SOME STORMS WILL LIKELY THEN MOVE EASTWARD ACROSS THE REMAINDER OF THE SOUTHEAST PLAINS DURING THE EVENING HOURS. GOOD MOISTURE...STRONG WIND SHEAR AND AN UPPER LEVEL WEATHER SYSTEM WILL LEAD TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...WITH THE BEST CHANCES BEING NEAR THE SOUTHEAST MOUNTAINS AND IN COUNTIES ALONG THE INTERSTATE 25 CORRIDOR. THE PRIMARY SEVERE WEATHER THREATS TODAY WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ON SUNDAY AND MONDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LIGHTNING BEING THE MAIN HAZARDS. FOR TUESDAY THROUGH FRIDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL NOT BE AS WIDESPREAD ON THE PLAINS. SMALL HAIL...GUSTY WINDS...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH ANY OF THE STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY ACROSS THE SOUTHEAST PLAINS BETWEEN 2 PM AND MIDNIGHT. 28/28
In the hours before
Special weather statement, Jun 13, 2:34 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT SAT JUN 13 2009 COZ088-132100- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 234 PM MDT SAT JUN 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 12 MILES WEST OF TYRONE...OR 22 MILES NORTH OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. THE STRONG STORMS WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 13, 3:01 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT SAT JUN 13 2009 COZ088-094-132145- EASTERN LAS ANIMAS COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 301 PM MDT SAT JUN 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TRINCHERA...OR 26 MILES EAST OF TRINIDAD... WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL LAS ANIMAS COUNTY...INCLUDING HIGHWAY 160. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 13, 3:37 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT SAT JUN 13 2009 COZ086-132215- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 337 PM MDT SAT JUN 13 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF PUEBLO RESERVOIR...OR 15 MILES SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO. BLENDE. AVONDALE. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 87 min |
| Jun 12, 8:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 27 min |
| Jun 13, 12:13 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 62 min |
| Jun 13, 3:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 13, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 58 min |
| Jun 13, 4:50 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 23 min |
| Jun 13, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 46 min |
| Jun 13, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.